# SDR SIMA20220809002

- Difficulty date: August 9, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,863 hours, 9,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEVEL 2 CORROSION) (MAJOR REPAIR) SSI 53-10-027 FWD GALLEY RH FLOOR BEAM BETWEEN FR 13-14 HAS CORROSION-C/A-ACCOMPLISHED PERMANENT REPAIR ON FWD GALLEY RH FLOOR BEAM BETWEEN FR 13-14 IAW ERS-EJ-53MR-4613
